MAUDE Adverse Event Report: HL CORP. (SHENZHEN) DRIVE; WALKER

HL CORP. (SHENZHEN) DRIVE; WALKER
Model Number 990X
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Bruise/Contusion (1754); Bone Fracture(s) (1870)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a knee walker.We have not received the product return at this time.It is with the service provider who rented this device.Consumer rented the device for use on her trip abroad.She could not put weight on her foot while it healed.While packing she pushed off with her good foot.The knee walker stopped moving as the wheels went out from underneath her.The top snapped off the device.The user fell forward and hit her collarbone.Xrays were taken by a doctor.She reported that she had 2 fractures of her right foot, a sprained knee and a bruised collarbone.She is looking for compensation.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
HL CORP. (SHENZHEN)
the 3rd industrial park
bitou village, song gang town
baoan district, shenzhen, 51810 5
CH  518105
MDR Report Key8800875
Report Number2438477-2019-00037
Device Sequence Number11519962
Product Code ITJ
UDI-Device Identifier00822383585192
UDI-Public822383585192
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
Report Date (Section F) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number990X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/02/2019
Device Age30 MO
Event Location Home
Date Report to Manufacturer07/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/17/2019